Properties of Pseudo-holomorphic Curves in Symplectisations II: Embedding Controls and Algebraic Invariants.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 270-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
almost complex structures, Cauchy-Riemann equations, pseudoholomorphic curves, contact geometry, Reeb flows, open book decompositions, global surfaces of section, Hamiltonian systems, asymptotics, periodic solutions
@article{GFA_1995__5_4_58191,
author = {H. Hofer and K. Wysocki and E. Zehnder},
title = {Properties of {Pseudo-holomorphic} {Curves} in {Symplectisations} {II:} {Embedding} {Controls} and {Algebraic} {Invariants.}},
journal = {Geometric and functional analysis},
pages = {270--328},
year = {1995},
volume = {5},
number = {4},
zbl = {0845.57027},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58191/}
}
TY - JOUR AU - H. Hofer AU - K. Wysocki AU - E. Zehnder TI - Properties of Pseudo-holomorphic Curves in Symplectisations II: Embedding Controls and Algebraic Invariants. JO - Geometric and functional analysis PY - 1995 SP - 270 EP - 328 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58191/ ID - GFA_1995__5_4_58191 ER -
%0 Journal Article %A H. Hofer %A K. Wysocki %A E. Zehnder %T Properties of Pseudo-holomorphic Curves in Symplectisations II: Embedding Controls and Algebraic Invariants. %J Geometric and functional analysis %D 1995 %P 270-328 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58191/ %F GFA_1995__5_4_58191
H. Hofer; K. Wysocki; E. Zehnder. Properties of Pseudo-holomorphic Curves in Symplectisations II: Embedding Controls and Algebraic Invariants.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 270-328. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58191/